problem

hi I have and always had a very restless body due to stress I think. I am on mild medication for depression lately I have had this sort of niggling vibration in my legs and on the back of my neck as if it thumped ever time my heart beat. it's like your body wants to do something else rather than what you want it to do. I am fairly fit. I run 16 k a week and have a good diet. I am in my mid 50s and I would love to get a bit of feedback from someone who can relate to my problem. thanks for taking the time to read this. Martin

2 Replies

oldestnewest
  • Sorry for your situation.

    Have you had a full medical health check up?

    What medications are you on- what are their side effects ?

    Doesn't sound like RLS- but could be blood or nerve issue.

    I hope you get some peace of mind to help you through this time.

    Good luck .

  • hi. thank you for your reply. I have had my bloods taken about 2 weeks ago and everything came back clear thank god. I am on ciphiter tables for my depression ( that could be spelt wrong) and I take candesartan for blood pressure. thanks again for your reply. must appreciated. Martin

You may also like...